zbMATH — the first resource for mathematics

Automorphisms of the general linear group over a commutative ring not generated by zero-divisors. (English) Zbl 0432.20040

20G35 Linear algebraic groups over adèles and other rings and schemes
20H25 Other matrix groups over rings
20F28 Automorphism groups of groups
Full Text: DOI
[1] V. Ya. Bloshchitsyn, ”Automorphisms of the general linear group over a commutative ring not generated by zero-divisors,” in: Sixth All-Union Symposium on Group Theory, Kiev (1978), p. 9. · Zbl 0432.20040
[2] Kourovka Notebook [in Russian], 5th edition, Novosibirsk (1976).
[3] Yu. I. Merzlyakov, ”A survey of recent results on automorphism of classical groups,” in: Automorphisms of Classical Groups [in Russian], Mir, Moscow (1976), pp. 250–259.
[4] G. A. Noskov, ”Automorphisms of the groupGL n (o) whendimMax(o)n-2,” Mat. Zametki,17, No. 2, 285–291 (1975). · Zbl 0316.20034
[5] A. A. Suslin, ”Structure of the special linear group over polynomial rings,” Izv. Akad. Nauk SSSR, Ser. Mat.,41, No. 2, 235–252 (1977). · Zbl 0354.13009
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.